# SDR UPS98826159

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1650 BTWN STR 28L TO 32L THE INTERNAL SKIN IS CORRODED AND EXTENDS UNDER THE TEAR STRAP AT EACH BAY.  REPAIRED THE AREA IAW 8110-3 APPROVED DHC SK707-590.
